Hokkaido Mathematical Journal

HASEGAWA Atsushi,

The invariant subspace structure of $L^2(\Bbb T^2)$ for certain von Neumann algebras.

Hokkaido Mathematical Journal, 35 (2006) pp.601-611

Fulltext

PDF

Abstract

In this note, we study invariant subspaces of $L^2(\Bbb T^2)$ with respect to certain von Neumann algebras. We give a characterization of Beurling-type left-invariant subspaces of $L^2(\Bbb T^2)$. We also give a structure theorem of a non-trivial two-sided invariant subspace of $L^2(\Bbb T^2)$.

MSC(Primary)46L10
MSC(Secondary)47A15
Uncontrolled Keywordsvon Neumann algebras, invariant subspaces, Popovici's decomposition